# SDR CALA2021083001448

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 83,387 hours, 32,739 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FUEL CAP WAS MISSING FROM A/C LOGPAGE UPDATED WITH PART INFO. NO FUEL CAP IN STOCK AT LAS CURRENTLY. LOGPAGE.UPDATED WITH PARTS NEEDED. NO FUEL CAP IN STOCK AT LAS CURRENTLY. FUEL NOZZLE AND SEAL INTACT. NO LEAKAGE FOUND. DDP COMPLIED WITH.
